| Catalog Number |
72202961S |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/21/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a knee surgery, the scope had a scratch on the distal tip of the lens.There was a delay greater than thirty minutes in the procedure.A back-up device was available.Patient injuries were not reported.
Additional Manufacturer Narrative
The device, which was used in a procedure, was returned for evaluation.The evaluation was performed by the supplier and could confirm the customer complaint for the scope has a scratch on the distal tip of the lens.A visual inspection was performed and showed the scope to have distal tip damage and a dented outertube.This damage is caused by contact with another source.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.No manufacturing related defects were observed.
Additional Manufacturer Narrative
H6: the device, was used in a case, was not returned for evaluation.Visual inspection and functional testing could not be performed.A relationship, if any, between the device and the reported incident could not be confirmed.A dhr review was performed and showed no non conformances or deviations associated with the serial number provided.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.If the product is returned in the future the complaint can be reopened and evaluated.